# SDR AWXA200501607

- Difficulty date: December 2, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 20,055 hours, 7,709 cycles
- Engine: Iae V2527A5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5337111200500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC4 CHECK DISCOVERED CORROSION ON RT OB SEAT TRACK AT FR42+1 INCH.  MAINTENANCE FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 53-31-15 FIG 101.  REMOVED AND INSTALLED NEW SEAT TRACK FROM FR 41 TO FR 47 AND Y-1292 IAW SRM 51-72-11.
